# SDR SWAA2022031775606

- Difficulty date: October 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA BETWEEN STA 312 AND 328 LBL 45 INTERCOSTAL IS CRACKED AS MARKED / REMOVED INTERCOSTAL FROM BS 310 TO 328 LBL 45' IAW SRM 51-40-02. IDENTIFIED NEW INTERCOSTAL P/N 141A5410-12 IAW DWG 141A5400 REV - LOCATED AND DRILLED NEW PART AT BS 312 TO 328 LBL 45' IAW DWG 141A5400 REV - AND SRM 51-40-05-0G-0. APPLIE CIC AREA REWORK IAW AMM 51-21-91-620-802; TESTED NUT PLATE BOND TOOL AAR #41801 (CB602-3) DUE 2/20 IAW SRM 51-40-10-2R-0 ATAG #A14442
